Remote Access St. Petersburg Mathematical Journal

St. Petersburg Mathematical Journal

ISSN 1547-7371(online) ISSN 1061-0022(print)

Contents of Volume 21, Number 1

All articles in this issue are freely accessible.

A periodic parabolic Cauchy problem: Homogenization with corrector
E. S. Vasilevskaya.
St. Petersburg Math. J. 21 (2010), 1-41
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2553050
On $𝜃$-centralizers of semiprime rings (II)
M. N. Daif and M. S. Tammam El-Sayiad.
St. Petersburg Math. J. 21 (2010), 43-52
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2553051
Triviality of the second cohomology group of the conformal algebras $\mathrm{Cend}_{n}$ and $\mathrm{Cur}_{n}$
I. A. Dolguntseva.
St. Petersburg Math. J. 21 (2010), 53-63
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2553052
Schemes of a finite projective plane and their extensions
S. Evdokimov and I. Ponomarenko.
St. Petersburg Math. J. 21 (2010), 65-93
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2553053
Absolute continuity of the Schrödinger operator spectrum in a multidimensional cylinder
I. Kachkovskiĭ and N. Filonov.
St. Petersburg Math. J. 21 (2010), 95-109
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2553054
Twisted Yangians and Mickelsson Algebras. II
M. Nazarov and S. Khoroshkin.
St. Petersburg Math. J. 21 (2010), 111-161
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2553055